MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE VENTED NOKOR 18X1; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON NEEDLE VENTED NOKOR 18X1; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305214
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
Material #: 305214 batch#: unknown it was reported by customer that the current vented needle we use is causing a lot of work on the back end due to it coring the vial leaving the product contaminated and therefore it has to be filtered.I think there is a question also about if it is the vial stopper, we are having issues with.I need to rule out one.I thought we could try another needle to see if that helps.Do we have any other vented needles like this that we used to have? that slide part was so helpful in compounding and use with our repeater pump.I don¿t think very many sites use the repeater pumps like we do.Verbatim: complaint received via email(s) attached.The current vented needle we use is causing a lot of work on the back end due to it coring the vial leaving the product contaminated and therefore it has to be filtered.I think there is a question also about if it is the vial stopper, we are having issues with.I need to rule out one.I thought we could try another needle to see if that helps.Do we have any other vented needles like this that we used to have? that slide part was so helpful in compounding and use with our repeater pump.I don¿t think very many sites use the repeater pumps like we do.
 
Additional Manufacturer Narrative
(b)(4) follow up as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of defect during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.H3 other text : see h10 narrative.
 
Event or Problem Description
No additional information received material #: 305214 batch#: unknown it was reported by customer that the current vented needle we use is causing a lot of work on the back end due to it coring the vial leaving the product contaminated and therefore it has to be filtered.I think there is a question also about if it is the vial stopper, we are having issues with.I need to rule out one.I thought we could try another needle to see if that helps.Do we have any other vented needles like this that we used to have? that slide part was so helpful in compounding and use with our repeater pump.I don¿t think very many sites use the repeater pumps like we do.Verbatim: complaint received via email(s) attached.The current vented needle we use is causing a lot of work on the back end due to it coring the vial leaving the product contaminated and therefore it has to be filtered.I think there is a question also about if it is the vial stopper, we are having issues with.I need to rule out one.I thought we could try another needle to see if that helps.Do we have any other vented needles like this that we used to have? that slide part was so helpful in compounding and use with our repeater pump.I don¿t think very many sites use the repeater pumps like we do.

Brand Name
NEEDLE VENTED NOKOR 18X1
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19277173
Report Number1911916-2024-00335
Device Sequence Number20731109
Product Code GAA
UDI-Device Identifier00382903052141
UDI-Public(01)00382903052141
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305214
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown